# SDR AALA20130508009

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 37,847 hours, 18,182 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PUB - INFLIGHT DEN-DFW.  CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT AND CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED PUB LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH COALESCER BAGS.  SYSTEM GROUND CHECK NORMAL OPERATION.
